# SDR REXA2012102001567

- Difficulty date: November 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 11,753 hours, 7,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-900-300, LBL 12 BEAM CRACKED JUST FWD OF FS 280.  REPAIRED LBL BEAM IAW EO R53244.
